confused!!!! help!

hi ladies,

i am pretty confused right now - here's my story:
came off pill at end of nov and had withdrawal bleed for 2 days 2nd and 3rd dec. nothing since, no OV pains, no CM, nothing. also, feeling really dry 'down there'!
thought that if my cycle ws 28 days, i should be due AF on 2nd jan - so have taken 2 HPTs since, and both BFN.
fr around a week now, i have been getting: mild and severe cramps in lower back and front (like af is coming), dizzy spells, feeling sick and really, really going off wine (bizarre for me!)
anyway, today and yesterday i have been feeling very 'wet' - sorry TMI! and there's yellowy CM when i wipe and the TP goes yellowy.

i am confuaed....could this be OV - really late?! or could it be PG? or could it just be me getting used to not being on pill!? help! xx

Posts

  • It could be OV now, last time I came off the pill I didn't have another period for about 6/7 weeks after my withdrawal bleed
  • Hi Livvy, I felt exactly like you are describing when I stopped the pill back at the end of Sept 09 and I waited nearly 40 days for a 'proper' period, so maybe it's your body gearing itself up for that xxx
  • Liwwy,

    I am in a simalar situation but no syptoms of AF or PG at all..I feel nothing but AF is late. Am going to take a test on Friday x
Sign In or Register to comment.